Hi orkid79. I doubt it. If shes taking it as perscribed, she shouldn't be overdosing. Curious as to how high her dose is?
Depends on whether she is taking as prescribed, as Pledge says, or whether she is chosing to overdose. The doctor obviously needs to be made aware of what is happening. If her tendency is to overdose then a different med maybe in order. Getting continued help for overdosing type behavior maybe necessary.
Hi orkid79, As you may know Seroquel is an anti-psychotic drug. Given to her for some psychotic reason. All of the anti-psychotic drugs have a strong warning of increased worsening and suicidal thinking. I do not know her age or condition. Seroquel dosage must be increased in small increments until the desired dose is reached. Overdose should not be taken lightly. This is her second time to over dose. She needs a care giver around the clock. Do not let her self administer any medications unsupervised . She may need hospitalization for a while. You cannot hold her doctor responsible, I am sure he gave explicit instructions how to take this drug. It also comes with a patient information sheet with instructions on dosing inside the medication box. Keep a close eye on her! Good Luck.
I have found out that it is ILLEGAL to represcribe a drug that a patient has overdosed on one time. I will be able to have his license pulled for prescribing the drug again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2017 • 11 answers
Updated 4 days ago • 7 answers
Updated 18 Feb 2013 • 5 answers
Updated 10 Dec 2012 • 3 answers
Updated 28 Aug 2018 • 1 answer